Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anom217

Herbal Supplement with Accutane?

I'm in my second month of accutane, 40mg twice a day. No real side effects aside from drying lips, skin. I was wondering if it's alright to take an herbal supplement while on accutane. I know vitamin A is out of the question, but will anything else interfere or cause problems? I'm looking at procerin btw, it's a hair loss supplement. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×